# SDR 2004F00143

- Difficulty date: March 16, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N360LJ
- Make and model: Lear 35A
- Aircraft serial: 360
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 404EN876
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI, WITH ANTI-SKID SYSTEM ON, HYDRAULIC PRESSURE WAS PRESENT BUT NO BRAKING ACTION OCCURRED.  FURTHER INVESTIGATION REVEALED THAT THE RIGHT MLG DOWN SAFETY SWITCH FAILED.  SWITCH REPLACEMENT CORRECTED THE PROBLEM.  (M)
